# SDR AALA20120801012

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 40,037 hours, 16,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF DROP DOWN MONITOR INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
